# SDR EISA99230

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 608-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD FOUND CORROSION ON MAIN CABIN SEAT TRACK AT BS 680 TO BS 740, RBL 45.  REMOVED CORROSION PER SRM 51-10-6.  MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-1.  REMOVED TRACK SECTION AND FABRICATED NEW SECTION PER SAMPLE.  INSTALLED NEW SECTION FROM BS 680 TO BS 740 PER SRM 51-10-1 AND SRM 51-30-2.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
